MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833510
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the needle was improperly attached to the luer of the syringe.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, all lots are examined for correct assembly and packaging.The lot met all defined acceptance requirements and was released.One (1) opened sample with lot number 820834 has the needle subassembly inside of the packaging with the barrel separated from the packaging and needle subassembly.The picture provided with the complaint record of the opened sample in the kit also shows that the luer taper tip on the barrel was not fully engaged with the luer lock hub on the needle subassembly.Therefore, the reported condition is confirmed.A specific root cause could not be determined based on the available information.The investigation did not identify a systemic issue with the product or process.A corrective and preventive action (capa) is not necessary at this time.This information will be utilized for trending purposes.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9450736
Report Number1017768-2019-00749
Device Sequence Number14225804
Product Code FMI
UDI-Device Identifier10884521005839
UDI-Public10884521005839
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833510
Device Catalogue Number8881833510
Device Lot Number820834
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date03/09/2020
Patient Sequence Number1